# SDR COEA2012050809901

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 30,506 hours, 33,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / MAJOR REPAIR:  PERFORM NEW DOUBLER REPAIR IAW M7 DRAWING 42R1100-03 REV 1R,AND EO 5330-06: FUSELAGE FWD CENTER SECTION SKIN, CROWN PANEL BETWEEN FR 19 / STA 8492 AND FR 20 / STA 9020 AT BL 0 BETWEEN STRINGERS 1R & 1L.  EXISTING SKIN REPAIR IN AREA WHERE NET 2 HARD POINT MOD IS TO BE ACCOMPLISHED.
